Pacific Journal of Mathematics

On compact spaces without strictly positive measure.

Spiros A. Argyros

Article information

Pacific J. Math. Volume 105, Number 2 (1983), 257-272.

First available: 8 December 2004

Permanent link to this document

Zentralblatt MATH identifier

Mathematical Reviews number (MathSciNet)

Primary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80}
Secondary: 28C99: None of the above, but in this section


Argyros, Spiros A. On compact spaces without strictly positive measure. Pacific Journal of Mathematics 105 (1983), no. 2, 257--272.

Export citation


  • [1] S. Argyros, Boolean algebras without free families, Algebra Universalis, 14 (1982), 244-256.
  • [2] S. Argyros, and A. Tsarpalias, Calibers of compact spaces, Trans. Amer. Math. So, 270(1982), 149-162.
  • [3] S. Argyros and N. Kalamidas, Kan property on spaces with strictly positive measure, (to appear) in Canad. J. Math.
  • [4] W. Comfort and S. Negrepontis, Chain Conditions in Topology, Cambridge University Press, (1981).
  • [5] H. Gaifman, Concerning measures on Boolean algebras, Pacific J. Math., 14 (1964), 61-73.
  • [6] F. Galvin and A. Hajnal, On the relative strength of chain conditions, (to appear).
  • [7] J. L. Kelley, Measures in Boolean algebras, Pacific J. Math., 9 (1959), 1165-1177.
  • [8] M. Rabin and S. Shelah, On the expressibility of Magidor Malitz quantifiers, (to appear) in J. Symbolic Logic.